# SDR SIMA20120620002

- Difficulty date: June 20, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 19,313 hours, 16,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522226003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION FOUND RIGHT OMEGA BEAM GUSSET CORRODED BETWEEN FRAMES 59 AND 61.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED GUSSET IAW EMBRAER SRM 51-40-02.  THE AIRCRAFT RETURN TO SERVICE.
